Convergence of a decoupling method for the radiation transfer equation
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a17,
author = {G. I. Marchuk and U. M. Sultangazin},
title = {Convergence of a decoupling method for the radiation transfer equation},
journal = {Doklady Akademii Nauk},
pages = {66--69},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a17/}
}
G. I. Marchuk; U. M. Sultangazin. Convergence of a decoupling method for the radiation transfer equation. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 66-69. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a17/